Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Difficulty holding urine, dribbling urine. Reason?

Hi lately I haven t been able to hold my urine and I don t know why? It s like sometimes when I be in public I ll try to hold it so I can get to a near by bathroom and before I reach the bathroom it just comes right on down I need answers please I feel very uncomfortable and don t know what to do the sad part is when i do go to the bath room only a little comes out
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have urgency for passing urine .This is due to what is called as Over Active Bladder Syndrome.This can be confirmed by doing Urodynamic study of the urinary Bladder.
Take medication like Darifencin or Solifenacin once a day. You will have to take this medicine at least for 3 months.Get prescription of the drug from your family Physician.
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor